Advanced

The Accuracy of Normal Approximation in a Heterogeneous Panel Data Unit Root Test

Jönsson, Kristian LU (2008) In Statistical Papers 49. p.565-579
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Statistical Papers
volume
49
pages
565 - 579
publisher
Springer
external identifiers
  • WOS:000255116000011
  • Scopus:42449094176
ISSN
1613-9798
DOI
10.1007/s00362-006-0033-4
language
English
LU publication?
yes
id
c80fd6bc-8755-49c7-88dc-5c029392230b (old id 1384479)
date added to LUP
2009-04-20 12:27:13
date last changed
2016-10-13 05:03:29
@misc{c80fd6bc-8755-49c7-88dc-5c029392230b,
  author       = {Jönsson, Kristian},
  issn         = {1613-9798},
  language     = {eng},
  pages        = {565--579},
  publisher    = {ARRAY(0xa618e48)},
  series       = {Statistical Papers},
  title        = {The Accuracy of Normal Approximation in a Heterogeneous Panel Data Unit Root Test},
  url          = {http://dx.doi.org/10.1007/s00362-006-0033-4},
  volume       = {49},
  year         = {2008},
}